# SDR NACA20020009

- Difficulty date: March 2, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 63,034 hours, 46,671 cycles
- Engine: Pwa JT8D
- Engine time: 41,428 hours, 39,547 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE HIGH N2, LOW N1, HIGH EGT, HIGH F/F AT CRUISE AND HIGHER POWER SETTINGS.  SURGE BLEED VALVE MOUNT FAILURE, REPLACED ENGINE.
